# SDR FDEA201811053107

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 49,635 hours, 18,186 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Fitting
- Part number: A5711230120100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CNTR WING INSP REAR SPAR INTERNAL ANGLE/TEE FITTING FR44 RT SIDE FWD HOLE WITH CRACK SIGNAL.  COMPLIED WITH EA:6-5710-T0343040 PT1 REPAIRED CENTER WING REAR SPAR RIB1 INTERNAL   ANGLE/TEE FITTING AT FR44 RH SIDE FWD HOLE(#34A).  MAJOR REPAIR IAW FEDEX  GMM6-2-100.
